Right way of taking Klonopin
Klonopin, also known as clonazepam belongs to the family of drugs known as benzodiazepines. The medicine acts by affecting the chemicals in brain which may be unbalanced and thus cause anxiety. Klonopin is used for treating panic disorders or seizures. Klonopin can also be taken for other health conditions.
How to take Klonopin?
Klonopin should be taken as prescribed by the doctor. It should not be taken in larger or smaller amounts or for the time that is not stipulated by the doctor. In order to get the most effective results, Klonopin dose can be altered by the doctor. Now the question is how you should take this medicine?
Klonopin should be swallowed completely with water. It should only be used for a shorter time. It should not be taken more than 9 weeks without the advice of doctor.
If you are taking Klonopin in the disintegrated tablet form, it is important that you should store tablet in the blister pack until you start taking Klonopin. The packet should be opened and peeled back with foil from tablet blister. The tablet should never be damaged.
Klonopin starts dissolving right away as soon as you put it into your mouth. The tablet should not be swallowed. It should be allowed to dissolve gradually in the mouth. As the tablet dissolves in your mouth, you should swallow a few times. Liquid can be taken after the tablet has dissolved.
Doctor may often require blood test to check that Klonopin isn’t affecting your body in a negative way. Even if you start feeling alright, you should not stop using Klonopin unless and until told by the doctor. You will start observing withdrawal symptoms if you stop taking Klonopin immediately.
What if you miss the dose?
Skip missed dose in case you remember it during the time of next dose. Take Klonopin as scheduled and skip the dos which you missed if it is time for the next dose. Extra medicine should not be taken for compensating the missed tablet.
What if you overdose?
In case you overdose on Klonopin, you should immediately seek medical attention. Overdose on Klonopin can be fatal. Overdose symptoms can include muscle weakness, confusion, fainting and drowsiness.